Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 17, NWS Corpus Christi, TX

April 16, 2012Kleberg County, Nueces County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Apr 16, 2012, 12:39 PM CDT for Kleberg County, Nueces County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2012, 12:39 PM CDT (17:39 UTC)
Expired
Apr 16, 2012, 2:45 PM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Kleberg County, TX, Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 42 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2418 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2418 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WGUS54 KCRP 161739
FFWCRP
TXC273-355-161945-
/O.NEW.KCRP.FF.W.0017.120416T1739Z-120416T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1239 PM CDT MON APR 16 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...
  CENTRAL NUECES COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 PM CDT

* AT 1236 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
  WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR     
  ESTIMATED MORE THAN 4 INCHES OF RAIN IN PORTIONS OF THE WARNED     
  AREA. ADDITIONAL THUNDERSTORMS WILL CONTINUE THROUGH EARLY         
  AFTERNOON.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...BAY
  AREA MEDICAL CENTER...FLOUR BLUFF...KINGS CROSSING GOLF COURSE...  
  TEXAS AM UNIVERSITY CORPUS CHRISTI AND WALDRON FIELD. OSO CREEK    
  WILL ALSO BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 2731 9742 2729 9748 2729 9755 2734 9750
      2736 9750 2729 9759 2731 9765 2730 9768
      2773 9733 2770 9724 2763 9726 2755 9732
      2756 9729 2736 9735 2734 9739 2728 9740

$$

PZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 6:59 AM CDT, 5 hours 40 minutes earlier.

Area forecast discussion, Apr 16, 6:59 AM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
659 AM CDT MON APR 16 2012

.DISCUSSION...SEE AVIATION SECTION BELOW.

&&

.AVIATION...A MEANDERING COLD FRONT DRAPED ACROSS S TX IS
COMBINING WITH AN UPPER DISTURBANCE AND ABUNDANT MOISTURE AND IS
PRODUCING SCATTERED TSRA'S THIS MORNING. SCT TO NUM TSRA'S ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON. GENERALLY MVFR
CONDITIONS WILL PREVAIL BUT TSRA'S WILL LOWER CONDITIONS TO IFR AT
TIMES. THE BEST CHC FOR STRONG STORMS WITH HEAVY RAINFALL WILL BE
ALONG AND NEAR THE BDRY. THERE MAY BE BREAKS IN CONVECTION BUT
WILL GENERALLY BE ONGOING MUCH OF THE DAY. RAIN CHCS WILL DIMINISH
FROM W TO E TONIGHT AND TUE MORNING AS THE UPPER SYSTEM MOVES E OF
THE AREA.

&&

.PREV DISCUSSION... /ISSUED 404 AM CDT MON APR 16 2012/

SHORT TERM (TODAY THROUGH TUESDAY)...A COLD FRONT IS CURRENTLY
DRAPED ALONG THE COAST THIS MORNING AND IS EXPECTED TO MEANDER
ACROSS THE COASTAL BEND AND NEAR SHORE WATERS THROUGH THE DAY. THIS
WILL PROVIDE FOCUS FOR HEAVY RAINFALL TODAY AND INTO TONIGHT BEFORE
PUSHING OFFSHORE BY TUESDAY. THERE REMAINS SOME UNCERTAINTY AS TO
WHERE THE POSITION OF THE BDRY WILL BE TODAY WHICH WILL DETERMINE
WHERE THE HEAVIEST AMOUNTS OF RAINFALL WILL OCCUR. THE BDRY IS
EXPECTED TO REMAIN SOMEWHERE EAST OF HIGHWAY 281. A DIFFLUENT FLOW
ALOFT WILL CONTINUE AS UPPER POLAR JET APPROACHES S TX AND
SUBTROPICAL JET REMAINS JUST TO THE S. ENERGY ASSOCIATED WITH A LONG
WAVE TROF AND THE UPPER JETS WILL COMBINE WITH 2600 K/JG CAPE AND
LI'S OF -8 ACROSS THE SRN COASTAL BEND...PER THE GFS...THIS
AFTERNOON TO PRODUCE SCT TO NUM TSRA'S. SOME STORMS COULD BECOME
STRONG TO BRIEFLY PULSE SVR AT TIMES AS THE AIRMASS HEATS UP AFTER
SUNRISE...MAINLY ALONG THE BDRY AND IN THE WARM SECTOR. BEHIND THE
BDRY...SCT ELEVATED CONVECTION WILL CONTINUE DUE TO WEAK ISENTROPIC
LIFT AND CONVERGENCE AHD OF AND ALONG THE 850MB BDRY. MOST MODELS
AND HPC SHOW AROUND 1 INCH TO 1.5 INCHES OF RAINFALL TODAY THROUGH
TONIGHT ACROSS MAINLY THE FAR E TO SE PORTIONS OF THE CWA. AM
EXPECTING ISOLD AMOUNTS OF 2 TO 4 INCHES...LEADING TO LOCALIZED
FLOODING.  THE UPPER TROF AXIS WILL MOVE ACROSS THE AREA TONIGHT AND
EXIT THE AREA TO THE E BY TUE WITH RAIN ENDING FROM W TO E TONIGHT
THRU TUE MORNING.

TEMPS WILL BE SLIGHTLY COOLER TODAY...DUE PARTLY TO WEAK CAA AND
PARTLY TO INCREASED CLOUDS/RAIN. THE BDRY IS PROGD TO SHIFT OFFSHORE
BY EARLY TUE WITH SLIGHTLY DRIER AIRMASS FILTERING INTO S TX.
HOWEVER TEMPS ARE EXPECTED TO BE A COUPLE OF DEGREES WARMER DUE TO
DECREASING CLOUDS AND THE DRIER AIRMASS.

MARINE... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE
WATERS UNTIL 1 PM FOR SEAS AROUND 7FT. WINDS WILL GENERALLY BE WEAK
TO MODERATE OUT OF THE SE ACROSS THE COASTAL WATERS TODAY.
HOWEVER...A MEANDERING COLD FRONT WILL LEAD TO WINDS BEING MORE
VARIABLE ACROSS THE BAYS AND POSSIBLY NEARSHORE. THE BDRY IS
EXPECTED TO PUSH OFFSHORE BY TUE MORNING LEADING TO A WEAK TO MOD
NLY FLOW.

MOD TO HIGH RIP CURRENT RISK CONTINUES TODAY...AS A RESULT OF THE
LONG PERIOD LARGE SWELLS.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...A WEAK SURFACE HIGH
PRESSURE RIDGE NUDGES INTO THE AREA TUESDAY NIGHT AS THE MID LEVEL
SHORT WAVE TROUGH EXITS TO THE EAST. COOLER AND DRIER CONDITIONS
ARE EXPECTED THROUGH WEDNESDAY NIGHT. ECMWF/CMC/GFS MODELS SHOW A
SHORT WAVE TROUGH DIGGING SOUTHEAST INTO THE SOUTHERN PLAINS BY
FRIDAY. NOT CONFIDENT IN AMOUNT OF MOISTURE RTURN AVAILABLE IN
ADVANCE OF THIS NEXT SYSTEM. WILL CONTINUE TO SHOW A SLIGHT CHANCE
FOR THUNDERSTORMS FRIDAY-FRIDAY NIGHT. EXPECT COLD FRONT TO MOVE
THROUGH THE AREA LATE FRIDAY NIGHT WITH COOLER TEMPERATURES IN
STORE FOR THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    81  69  83  64  82  /  70  50  20  10  10
VICTORIA          79  63  81  60  80  /  60  40  20  10  10
LAREDO            87  66  88  67  90  /  40  10  10  10  10
ALICE             82  66  84  63  84  /  70  30  10  10  10
ROCKPORT          78  71  80  68  81  /  70  50  20  10  10
COTULLA           86  60  87  62  86  /  30  10  10  10  10
KINGSVILLE        82  66  84  64  83  /  70  50  20  10  10
NAVY CORPUS       79  72  81  68  79  /  70  50  20  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

&&

TE/81...SHORT TERM
TT/89...LONG TERM
Hazardous weather outlook, Apr 16, 4:20 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
420 AM CDT MON APR 16 2012

TXZ229>234-239>247-170930-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
420 AM CDT MON APR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL CAN BE
EXPECTED TODAY. SOME STORMS COULD BECOME STRONG WITH SMALL HAIL
AND WINDS GUSTING TO AROUND 45 MPH. BRIEF ISOLATED SEVERE STORMS
ARE POSSIBLE. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 1.5
INCHES WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES POSSIBLE. THESE
AMOUNTS MAY LEAD TO LOCALIZED FLOODING.

A MODERATE TO HIGH RISK OF RIP CURRENTS CONTINUES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COAST TUESDAY
MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AND
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-170930-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
420 AM CDT MON APR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL CAN BE
EXPECTED TODAY. SOME STORMS COULD BECOME STRONG WITH SMALL HAIL
AND WINDS GUSTING TO 35 KNOTS OR GREATER. BRIEF ISOLATED SEVERE
STORMS ARE POSSIBLE.

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM ACROSS THE OFFSHORE
WATERS DUE TO 7 FOOT SEAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE/TMT

In the hours before

Local storm report, Apr 16, 10:47 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1047 AM CDT MON APR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     FLASH FLOOD      3 NNE ROBSTOWN          27.84N 97.64W
04/16/2012                   NUECES             TX   TRAINED SPOTTER

            STREET FLOODING AT HWY 77 AND LEOPARD ST.

&&

PZABEL
Local storm report, Apr 16, 11:15 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1115 AM CDT MON APR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     FLASH FLOOD      3 NW ROBSTOWN           27.83N 97.70W
04/16/2012                   NUECES             TX   DEPT OF HIGHWAYS

            INTERSECTION OF FM 624 AND US 77 CLOSED IN CALALLEN.

1033 AM     FLASH FLOOD      PORTLAND                27.88N 97.33W
04/16/2012                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            NUMEROUS ROADS FLOODED IN THE AREA...INCLUDING FM 893 AT
            MEMORIAL PARKWAY.

1033 AM     FLASH FLOOD      GREGORY                 27.92N 97.29W
04/16/2012                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            SPUR 202 AND FM 3284 ARE FLOODED.

1033 AM     FLASH FLOOD      CORPUS CHRISTI          27.71N 97.29W
04/16/2012                   NUECES             TX   DEPT OF HIGHWAYS

            NUMEROUS ROADS AND INTERSECTIONS FLOODED... I37 UNDER US
            181...TURNAROUND NEAR NUECES CAUSWAY...MANY OTHERS.

&&

PZABEL
Local storm report, Apr 16, 11:29 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1129 AM CDT MON APR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     FLASH FLOOD      7 S BAYSIDE             27.97N 97.24W
04/16/2012                   SAN PATRICIO       TX   EMERGENCY MNGR

            MORE THAN 15 INCHES OF STORM TOTAL RAINFALL.

1023 AM     TSTM WND GST     7 S BAYSIDE             27.97N 97.24W
04/16/2012  E60 MPH          SAN PATRICIO       TX   EMERGENCY MNGR

            ALSO PEA SIZE HAIL.

&&

PZABEL
Special weather statement, Apr 16, 11:47 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1147 AM CDT MON APR 16 2012

TXZ242-243-245-161745-
ARANSAS-KLEBERG-NUECES-
1147 AM CDT MON APR 16 2012

...A STRONG THUNDERSTORM WAS AFFECTING KLEBERG AND NUECES COUNTIES...

AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WALDRON FIELD...OR 12 MILES SOUTHEAST OF
CORPUS CHRISTI...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS
STORM ALONG WITH FLOODING RAINS.

AN ADDITIONAL STRONG STORM WAS AFFECTING EASTERN KLEBERG COUNTY.
THIS STORM MAY ALSO PRODUCE WIND GUSTS TO AROUND 40 MPH AND PEA SIZE
HAIL.

HART
Local storm report, Apr 16, 11:54 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1154 AM CDT MON APR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HEAVY RAIN       3 NE ROBSTOWN           27.83N 97.63W
04/16/2012  M6.25 INCH       NUECES             TX   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 745 AM NEAR VIOLET AND LEOPARD IN
            CALALLEN AREA.

&&

PZABEL
Local storm report, Apr 16, 12:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1231 PM CDT MON APR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     HAIL             7 SSE CC NAS            27.60N 97.22W
04/16/2012  E1.25 INCH       NUECES             TX   PUBLIC

            HAIL BROKE FLOOD LIGHTS AT THE ISLAND ITALIAN RESTAURANT
            ON NORTH PADRE ISLAND

&&

PZABEL

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:27 PM CDTSevere Thunderstorm WarningCRPVictoria63 min
Apr 15, 7:39 PM CDTSevere Thunderstorm WarningCRPGoliad, Refugio, Victoria36 min
Apr 15, 8:11 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg49 min
Apr 15, 10:00 PM CDTAreal Flood AdvisoryCRPCalhoun2 hr
Apr 15, 11:10 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio50 min
Apr 15, 11:25 PM CDTAreal Flood AdvisoryCRPRefugio65 min
Apr 16, 12:11 AM CDTFlash Flood WarningCRPRefugio3 hr
Apr 16, 1:31 AM CDTSpecial Marine WarningCRP119 min
Apr 16, 1:33 AM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio57 min
Apr 16, 1:56 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun2 hr
Apr 16, 2:33 AM CDTRiver Flood WarningCRPRefugio18 hr
Apr 16, 3:34 AM CDTSpecial Marine WarningCRP56 min
Apr 16, 5:05 AM CDTFlash Flood WarningCRPAransas, Refugio115 min
Apr 16, 5:28 AM CDTTornado WarningCRPSan Patricio32 min
Apr 16, 5:32 AM CDTFlash Flood WarningCRPSan Patricio118 min
Apr 16, 5:58 AM CDTTornado WarningCRPAransas, San Patricio32 min
Apr 16, 6:31 AM CDTTornado WarningCRPAransas, San Patricio29 min
Apr 16, 7:08 AM CDTSevere Thunderstorm WarningCRPMcMullen37 min
Apr 16, 7:19 AM CDTSevere Thunderstorm WarningCRPAransas, San Patricio41 min
Apr 16, 7:22 AM CDTFlash Flood WarningCRPAransas, San Patricio113 min
Apr 16, 7:27 AM CDTTornado WarningCRPAransas, San Patricio33 min
Apr 16, 8:00 AM CDTSevere Thunderstorm WarningCRPAransas, San Patricio45 min
Apr 16, 8:08 AM CDTSpecial Marine WarningCRP52 min
Apr 16, 8:54 AM CDTSevere Thunderstorm WarningCRPKleberg51 min
Apr 16, 8:59 AM CDTTornado WarningCRPKleberg31 min
Apr 16, 9:02 AM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio43 min
Apr 16, 9:17 AM CDTFlash Flood WarningCRPAransas, Refugio, San Patricio118 min
Apr 16, 9:23 AM CDTSevere Thunderstorm WarningCRPAransas, San Patricio37 min
Apr 16, 9:29 AM CDTTornado WarningCRPKleberg31 min
Apr 16, 9:41 AM CDTSpecial Marine WarningCRP64 min
Apr 16, 9:43 AM CDTFlash Flood WarningCRPNueces, Refugio, San Patricio2 hr
Apr 16, 9:46 AM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio44 min
Apr 16, 10:31 AM CDTAreal Flood AdvisoryCRPNueces59 min
Apr 16, 10:39 AM CDTSpecial Marine WarningCRP81 min
Apr 16, 10:50 AM CDTFlash Flood WatchCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio5 hr
Apr 16, 10:50 AM CDTFlash Flood WarningCRPKleberg, Nueces115 min
Apr 16, 10:58 AM CDTTornado WarningCRPAransas32 min
Apr 16, 11:08 AM CDTFlash Flood WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio112 min
Apr 16, 11:57 AM CDTSevere Thunderstorm WarningCRPNueces33 min
Apr 16, 12:01 PM CDTSpecial Marine WarningCRP59 min
Apr 16, 12:09 PM CDTFlash Flood WarningCRPKleberg, Nueces111 min
Apr 16, 12:39 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces36 min
Apr 16, 12:53 PM CDTSpecial Marine WarningCRP82 min
Apr 16, 1:23 PM CDTAreal Flood WarningCRPAransas, San Patricio6 hr
Apr 16, 1:50 PM CDTSpecial Marine WarningCRP85 min
Apr 16, 2:53 PM CDTSpecial Marine WarningCRP52 min
Apr 16, 4:08 PM CDTSpecial Marine WarningCRP101 min

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.